How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bonnie Your Own Question
Dr. Bonnie
Dr. Bonnie, Psychologist and RN
Category: Mental Health
Satisfied Customers: 2189
Experience:  35 years experience counseling children and families
Type Your Mental Health Question Here...
Dr. Bonnie is online now
A new question is answered every 9 seconds

I have been taking Trazidone (10mg), Cogentin (2mg), Risperidone

This answer was rated:

I have been taking Trazidone (10mg), Cogentin (2mg), Risperidone (3mg), and Zyprexa (10mg) as a result of a marijuana induced trip. I have been taking these in a mental hospital for about one month. I am home now and want to get off of all of these. What is the best way to wean myself and can I get off of any of these abruptly. I believe I was drugged and I am sorry I ever checked myself into that state run facility. I am worse than when I went in because I never took anything like this before then. I was one kind of addict, but now I am bombarded with these. Please help me.
Hello and thank you for consulting JA,

When you were released from the hospital, you should have been given the name of a psychiatrist to follow up with to manage you medication. Please!!! that doctor as soon as possible and tell them you need to be seen right away. Do not wean yourself without this face-to-face consultation. Say exactly what you have said here and ask for a weaning plan. The doctor with all the information about you will do the best thing for you.

Marijuana induced (triggered) symptoms can be very serious (delusional and paranoid thought disorder) and do not just go away. Therefore, the doctor can get you to the minimal amount of meds required for your situation but not discontinue them altogether.

Please....this is very important to your well-being.
Dr. Bonnie and other Mental Health Specialists are ready to help you

Related Mental Health Questions